MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device problem found in analysis of production records or trend analysis.Device was not returned for evaluation (implanted), therefore no findings were available.Production records and trend analysis were reviewed with no device problem found.Because the device was implanted and, therefore not available for testing, a definitive conclusion could not be reached.
 
Event or Problem Description
Patient presented with chest pain the morning of (b)(6) 2019.It was reported that the side branch (1st diag) had 90% in-stent restenosis.Resolved after des placement at distal edge of previously placed stent and in the proximal/ostial 1st diagonal.A 2.0 x 8 onyx stent and a 2.0 x 12 onyx stent were used to treat the lesions.After pci, 1st diagonal showed 0% stenosis.Patient experienced bradycardia and was hypotensive after pci and transferred to icu.Patient recovered and was discharged on (b)(6) 2019.Additional notes: on (b)(6) 2018: tryton was initially implanted in lad/diag and xience stent in mv.On (b)(6) 2018: patient was treated for restenosis 237 days post index procedure.It was reported that the side branch had 70-80% in-stent restenosis in the diagonal.The decision was made to treat the restenosis medically.No changes in medication were noted.Reference manufacturer report no.3007210870-2018-00014.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8533145
Report Number3007210870-2019-00002
Device Sequence Number1612345
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBC01B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORONARY STENTS PLACED IN 2011, 2013, 2018.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight62